# SDR UPS02438072

- Difficulty date: April 16, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX FWD LOWER CARGO COMPARTMENT AFT END VERTICAL RESTRAINT ATTACH STRUCTURE O/B LEFT SIDE HAS LARGE AMOUNT OF CORROSION ON SEAT TRACK.  SEAT TRACK IS ALSO CRACKED.  REMOVED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-10-05 FIG 5.  FABBED NEW SECTION OF SEAT TRACK IAW 53-10-05.  FABBED REPAIR ANGLES IAW SRM 51-10-01.  INSTALLED NEW TRACK AND REPAIR ANGLES.
